# SDR USAA061346

- Difficulty date: November 14, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 17,585 hours, 17,585 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361062800000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 14-16 DELAMINATED.  FABRICATED NEW FLOOR PANEL PER MCGILL IRM 9701 REV F.  DEFECT SIZE:  2 X 4 INCHES AT 2 AREAS.
